# SDR FDEA201211013804

- Difficulty date: November 1, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N380083
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OTBD T/E AFT FLAP LOWER SKIN HAS A SHALLOW DENT 10 INCHES FROM T/E, APPROX 6 FEET OTBD OF INBD FLAP TRACK 2. LT WING OTBD T/E AFT FLAP LWR SKIN APPROX 6 FOOT OTBD OF INBD FLAP TRACK 2.   REPAIRED IAW SRM 57-53-01, PARA 4C.
